# SDR TSAA20230606068

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/186 CORROSION AT FUSELAGE CROWN DOUBLER BETWEEN STA 500 AND STA 540, S-1R AND S-2R, 14 AREA (L:3.1",W:2.2")(L:1.4",W:1.4")(L:0.9",W:0.5")(L:0.5",W:0.4") (L:1.9",W:0.7")(L:2.3",W:1.4")(L:1.7",W:1")(L:1.3",W:0.6")(L:1.1",W:0.6")(L:0.4",W:0.3)(L:0.8",W:0.6")  (L:0.7",W:0.6")(L:1",W:0.7)(L:1.1",W:0.7").  ALL CORROSION REMOVED AT STA 500E & STA 540, S-1R & S-2R (L:3.1", W:2.2") (L:1.4", W:1.4") (L:0.9", W:0.5") (L:0.5", W:0.4") (L:1.9", W:0.7") (L:2.3", W:1.4") (L:1.7", W:1") (L:1.3", W:0.6") (L:1.1", W:0.6") (L:0.4", W:0.3") (L: 0.8", W: 0.6") (L:0.7", W: 0.6") (L:1", W:0.7") (L:1.1", W:0.7").  REMOVED AND REMAINING (0.004", 0.046") (0.002", 0.048") (0.002", 0.048") (0.003", 0.047") (0.002", 0.048") (0.002", 0.048") (0.001", 0.049") IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE I.A.W. B737-300 SRM 51-10-2 / 51-20-1 & 53-00-01 ALLOWABLE DAMAGE 1 (R130).
